Sides effected

Discussion in 'I Have a Question...' started by Domo, Oct 12, 2010.

Thread Status:
Not open for further replies.
  1. Domo

    Domo Well-Known Member

    I have no idea where to post this, so it goes here.

    Does anyone get really bad side effects when hey don't take their meds, like within the day of missing the dose?

    I feel like each minute that goes by, i can pysically feel my mind change and i start going a little...odd.

    The thing is that i only take an anti depressant. I've never been offered a diagnosis because i have identity issues and my therapist had concerns about me taking on my diagnosis as 'who i am'. I heard borderline traits mentioned by my psych, but he's an idiot so i don't take much notice and he wanted to put me on a mood stabiliser when i feel the anti depressant does a pretty good job of that. Anyway so the main issue is depression, and when i got to the right dose, it was pretty miraculous in it effects.

    But when i miss a dose, i start messing around with maybe not taking it, because there are certain 'not normal' thoughts that think it might give me knowledge. I am purposely being vague here because, well, it sounds a little nuts. And i know that i am not. I mean i suffer from depression, but i am ok. And that's not me denying anything either. i just think i know myself a fair amount. Does that make sense? At all?

    The max i have ever lasted was 48 hours and i gave up because i could barely move, my mind starts bending and swishing around in my head and i guess i realise that something is not quite what it should be. That i am not heading in the right diection, that it conflicts with too much.

    Does this make any sense at all?

    I guess i am wanting to know if people get any side effects from their meds that are a little out of the label 'diziness, vomiting, dry mouth' etc etc

    Because personally it fucks me up and i worry that maybe if i ever stopped taking them that i would become this, thing...that slips further down then 'normal'.

    Fuck i don't even know what i am talking about.

    :sigh:
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Yes side effect back to bad thoughts not really functioning become sick again so meds are the stabilizer the only thing that keeps me strong and well i guess.
     
  3. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Oh yeah!!! I can tell within 12 hours of a missed dose that I missed it. Horrible withdrawl. And that's within half a day. My doc always gives new meds but never takes me off this one. Even he says I wouldnt be able to cope with the withdrawl.

    Never try to just cut out meds. I know I do the same thing. Miss one then think well, maybe, just go right off the stuff. That's the illness talking and trust me, dont listen!!!

    Talk to your doc about it though. If you've been on the same dosage for a while now might be time to tweek it a bit. Good luck.
     
  4. painwell

    painwell Member & Antiquities Friend

    I know when my daughter misses her meds she gets really dizzy and nauseous... Usually within the first 12 hours. Not sure if its the Lexapro or the Concerta that do it, but one makes her sick as a dog when missed.
     
  5. Domo

    Domo Well-Known Member

    Nah i think i am happy with the dose. I am at the max dose anyway so except for adding other stuff there is no where to go.

    I guess i was just meaning that my side effects make me go a little 'mad' but that's not what's being treated in the first place, so it seems unusual to me that going off them would bring about such a thing.

    Anyway, thanks. I don't know what the point of this was.
     
  6. sinnssykdom

    sinnssykdom Banned Member

    I also know when i miss a dose. I went off all my meds cold turkey recently and for a good week atleast i felt like i got hit by a train and i was almost to the point of being delusional. It was bloody awful.
     
Thread Status:
Not open for further replies.